# SDR USAA990726

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK AFT ENTRY DOOR CUT-OUT FRAME UPPER FORWARD SECTION AT BOTTOM HOLE FORWARD EDGE FRAME.  INSTALLED DOUBLER PER SRM 51-70-11.  (X)
